# SDR YENA2025042400431

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,542 hours, 2,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AVIANOR WO# JB-3125-C01. NR# 3042. FWD CARGO COMPARTMENT DOOR SURROUND STRUCTURE, LOWER SILL (P/N: C02313004-007 ) FOUND CORRODED AT ( QTY: 1 ) SCUFF PLATE ATTACHMENT HOLE; (RESOLVED ON W/O: 1354978 TASKCARD: NR-00074) REF AVIANOR WO# JB-3125-C01. NR# 3042. LOWER SILL FLOORBEAM CORROSION FOUND OUT OF LIMITS PER CRC RESPONSE. FLOORBEAM REPLACEMENT CARRIED OUT PER AIRBUS REO# 500-53-21-1188 & JETBLUE EC# AC25-357-01.
